# SDR ASAA0440078

- Difficulty date: March 14, 2004
- Submitted: June 7, 2004
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Engine: Ge CFM56*
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35057166
- Part serial: 5796C
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 34,614 hours, 19,863 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - FOUND INSPECTED NR 2 ENGINE, FOUND THE NR 2 STARTER HAD COME APART AND WAS DAMAGED.  REMOVED AND REPLACED THE NR 2 ENGINE STARTER PER AMM.  (M)
